# SDR HALA2022060800221

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 34,912 hours, 5,542 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 1L DOOR INTERMITTENT. CORRECTIVE ACTION: NO LAST LEG FAULTS OR CURRENT FAULTS ON PSCU. 1L DOOR OPERATION/ INDICATION OK. (9317657)
